On some properties of three-dimensional minimal sets in 4
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 22 (2013) no. 3, pp. 465-493.

We prove in this paper the Hölder regularity of Almgren minimal sets of dimension 3 in 4 around a 𝕐-point and the existence of a point of particular type of a Mumford-Shah minimal set in 4 , which is very close to a 𝕋. This will give a local description of minimal sets of dimension 3 in 4 around a singular point and a property of Mumford-Shah minimal sets in 4 .

On prouve dans cet article la régularité Höldérienne pour les ensembles minimaux au sens d’Almgren de dimension 3 dans 4 autour d’un point de type 𝕐 et dans le cas d’un ensemble Mumford-Shah minimal dans 4 qui est très proche d’un 𝕋, l’existence d’un point avec une densité particulière. Cela donne une description locale des ensembles minimaux de dimension 3 dans 4 autour d’un point singulier et une propriété des ensembles Mumford-Shah minimaux dans 4 .

@article{AFST_2013_6_22_3_465_0,
     author = {Luu, Tien Duc},
     title = {On some properties of three-dimensional minimal sets in ${\mathbb{R}}^4$},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {465--493},
     publisher = {Universit\'e Paul Sabatier, Institut de math\'ematiques},
     address = {Toulouse},
     volume = {Ser. 6, 22},
     number = {3},
     year = {2013},
     doi = {10.5802/afst.1379},
     zbl = {1290.49093},
     mrnumber = {3113023},
     language = {en},
     url = {http://archive.numdam.org/articles/10.5802/afst.1379/}
}
TY  - JOUR
AU  - Luu, Tien Duc
TI  - On some properties of three-dimensional minimal sets in ${\mathbb{R}}^4$
JO  - Annales de la Faculté des sciences de Toulouse : Mathématiques
PY  - 2013
SP  - 465
EP  - 493
VL  - 22
IS  - 3
PB  - Université Paul Sabatier, Institut de mathématiques
PP  - Toulouse
UR  - http://archive.numdam.org/articles/10.5802/afst.1379/
DO  - 10.5802/afst.1379
LA  - en
ID  - AFST_2013_6_22_3_465_0
ER  - 
%0 Journal Article
%A Luu, Tien Duc
%T On some properties of three-dimensional minimal sets in ${\mathbb{R}}^4$
%J Annales de la Faculté des sciences de Toulouse : Mathématiques
%D 2013
%P 465-493
%V 22
%N 3
%I Université Paul Sabatier, Institut de mathématiques
%C Toulouse
%U http://archive.numdam.org/articles/10.5802/afst.1379/
%R 10.5802/afst.1379
%G en
%F AFST_2013_6_22_3_465_0
Luu, Tien Duc. On some properties of three-dimensional minimal sets in ${\mathbb{R}}^4$. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 22 (2013) no. 3, pp. 465-493. doi : 10.5802/afst.1379. http://archive.numdam.org/articles/10.5802/afst.1379/

[1] . Almgren (F. J.).— Some interior regularity theorems for minimal surfaces and an extension of Bernstein’s Theorem, Ann. of Math (2), Vol. 84, p. 277-292 (1966). | MR | Zbl

[2] . Allard (W. K.).— On the First Variation of a Varifold, Ann. of Math (2), Vol. 95, p. 417-491 (1972). | MR | Zbl

[3] . David (G.).— Hölder regularity of two-dimensional almost-minimal sets in n , Ann. Fac. Sci. Toulouse Math, (6), 18(1) p. 65-246 (2009). | Numdam | MR | Zbl

[4] . David (G.).— C 1+α -regularity for two dimensional almost-minimal sets in n , Journal of Geometric Analysis, Vol 20, Number 4, p. 837-954. | MR | Zbl

[5] . David (G.).— Singular sets of minimizers for the Mumford-Shah functional, Progress in Mathematics 233 (581p.), Birkhäuser (2005). | MR | Zbl

[6] . David (G.), De Pauw (T.), and Toro (T.).— A generalization of Reifenberg’s theorem in 3 , Geom. Funct. Anal. Vol. 18, p. 1168-1235 (2008). | MR | Zbl

[7] . David (G.) and Semmes (S.).— Uniform rectifiability and quasiminimizing sets of arbitrary codimension, Memoirs of the A.M.S. Number 687, Vol 144 (2000). | MR | Zbl

[8] . Dugundji (J.).— Topology, Allyn and Bacon, Boston (1966). | MR | Zbl

[9] . Federer (H.).— Geometric measure theory, Grundlehren der Mathematishen Wissenschaften 153, Springer Verlag (1969). | MR | Zbl

[10] . Simons (J.).— Minimal varieties in riemannian manifolds, Ann. of Math, (2), Vol. 88, p. 62-105 (1968). | MR | Zbl

[11] . Taylor (J.).— The structure of singularities in soap-bubble-like and soap-film-like minimal surfaces, Ann. of Math. (2) 103, no. 3, p. 489-539 (1976). | MR | Zbl

Cited by Sources: